Title of article :
An inexact approach for linear programming problems with fuzzy objective and resources
Author/Authors :
Dingwei Wang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
8
From page :
61
To page :
68
Keywords :
Fuzzy sets of solutions , mathematical programming , decision making , Humancomputerinteraction , Genetic algorithms: Optimization
Journal title :
FUZZY SETS AND SYSTEMS
Serial Year :
1997
Journal title :
FUZZY SETS AND SYSTEMS
Record number :
161412
Link To Document :
بازگشت